Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

The April meeting in Lawrence


Author: J. W. T. Youngs
Journal: Bull. Amer. Math. Soc. 55 (1949), 706-714
DOI: https://doi.org/10.1090/S0002-9904-1949-09253-4
Errata, Volume 58: Bull. Amer. Math. Soc., Volume 58, Number 6 (1952), 696--696
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1949-09253-4